MAUDE Adverse Event Report: ARTHREX, INC. TIGHTROPE ® II BTB WITH DEPLOYING SUTURE; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. TIGHTROPE ® II BTB WITH DEPLOYING SUTURE; NON-DEGRADABLE FIXATN FASTENER
Model Number TIGHTROPE ® II BTB WITH DEPLOYING SUTURE
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 04/15/2025, a sales representative reported via email that an ar-1588btb-2j tightrope ii btb encountered an issue during the internal passing of the suture during the completion step for #3.The suture did not work, bunched up, and locked up.The wire broke, and the completion suture could not be spliced through the tight rope device, making it unusable.This was discovered during a btb acl procedure on (b)(6) 2025.Additional information has been requested.
 
Event or Problem Description
Additional information received: this issue occurred on the back table; nothing broke in the patient.The case was completed using another implant.The case was not delayed, and additional anesthesia was not needed.The patient suffered no negative effects on or after the surgery.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.

Brand Name
TIGHTROPE ® II BTB WITH DEPLOYING SUTURE
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22001539
Report Number1220246-2025-01983
Device Sequence Number7267020
Product Code MBI
UDI-Device Identifier00888867319660
UDI-Public(01)00888867319660(11)240108(17)281231(10)15190340
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTIGHTROPE ® II BTB WITH DEPLOYING SUTURE
Device Catalogue NumberAR-1588BTB-2J
Device Lot Number15190340
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date04/15/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer10/02/2025
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown